# SDR ASAA2018121527453

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 24,202 hours, 7,965 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWA660
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 24,234 hours, 7,975 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS REPORTS OF FUEL DRIPPING ON WALK AROUND. A/C RESTRICTED FROM ETOPS SERVICE UNTIL NR 2 ENGINE FUEL LEAK IS RESOLVED. GROUNDED - YES. REMOVED AND REPLACED LT VSV ACTUATOR ON NR 2 ENG REF AMM 75-31-01. LEAK CHECK ACCOMPLISHED. NO LEAKS NOTED.
